# SDR FDEA201011144361

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N11161
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LT FRAME AT STA 780, S24L-25L FOUND DENTED.  FWD CARGO COMPT DENTED LT FRAME REPAIRED IAW EA F-5310-142359, PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
